# SDR USAA950957

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 19,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER SPOTS OF CORROSION AT SCREW HOLES, BS 986.5 RBL 18 TO LBL 50.  CUT OFF UPPER FLANGE AND INSTALLED NEW T-CAP.  CORROSION TASK NR C53-107-02, CORROSION LEVEL.  (M)
